Vol. 92, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Note on the quadratic character of a quadratic unit

Duncan Alan Buell, Philip A. Leonard and Kenneth S. Williams

Vol. 92 (1981), No. 1, 35–38
Abstract

Results are obtained concerning evaluations of the quadratic character of real quadratic units of norm 1.

Mathematical Subject Classification
Primary: 12A45, 12A45
Secondary: 12A25, 10C05
Milestones
Received: 24 January 1978
Published: 1 January 1981
Authors
Duncan Alan Buell
Philip A. Leonard
Kenneth S. Williams